MathSciNet Relay Station
MathSciNet bibliographic data
MR2103189 (2005g:93013) 93B05 (35Q30 76D05 76D55 93C20)
Fernández-Cara, E.; Guerrero, S.; Imanuvilov, O. Yu.; Puel, J.-P. Local exact controllability of the Navier-Stokes system. J. Math. Pures Appl. (9) 83 (2004), no. 12, 1501–1542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement